# SDR FDEA202507151193

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974527230
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER STRINGER CORRODED AT FR61 - FR62 S55R REPAIRED THE AFT CARGO COMPARTMENT CORRODED STRINGER AT STGR55RH BETWEEN FR61   AND FR62 PER A300-600F SRM53-10-14-201 PARA.5. THIS IS CATEGORY B REPAIR AND IT MUST BE   INSPECTED AT DEFINED INTERVAL PER A300-600F SRI 53-10-14-2-008-00. FIRST INSPECTION AFTER   REPAIR EMBODIMENT: 51000FC/89000FH. SUBSEQUENT INSPECTION AT INTERVALS AND   INSPECTION METHOD ARE TBD. MAJOR REPAIR IAW FEDEX GMM6-2-100.
